ON SOME PROPERTIES OF THE DEGENERATE HYPERBOLIC FUNCTIONS

https://doi.org/10.48185/jmam.v5i1.961

Authors

  • Thomas Awinba Akugre C.K. Tedam University of Technology and Applied Sciences
  • Kwara Nantomah CK Tedam University of Technology and Applied Sciences
  • Mohammed Muniru Iddrisu University for Development Studies, Tamale, Ghana

Keywords:

Degenerate hyperbolic sine, Degenerate hyperbolic cosine, Degenerate hyperbolic tangent, limits, inequality. 2010 MSC: 35L99

Abstract

In this paper, we establish some limit properties of the degenerate hyperbolic functions. Using analytical methods, we obtain some monotonic properties and other properties in the form of inequalities.

Downloads

Download data is not yet available.

Author Biographies

Kwara Nantomah , CK Tedam University of Technology and Applied Sciences

  1. Full Professor of Mathematics, Dean, School of Mathematical Sciences , Department of Mathematics.

Mohammed Muniru Iddrisu, University for Development Studies, Tamale, Ghana

Professor of Mathematics, Principal, Faculty of Physical Sciences, University for Development Studies, Tamale, Ghana 

Published

2024-03-19

How to Cite

Akugre, T. A., Nantomah , K. ., & Muniru Iddrisu, M. . (2024). ON SOME PROPERTIES OF THE DEGENERATE HYPERBOLIC FUNCTIONS . Journal of Mathematical Analysis and Modeling, 5(1), 26–40. https://doi.org/10.48185/jmam.v5i1.961

Issue

Section

Articles